# SDR AALA202212165992

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N439AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10623
- Aircraft time: 4,313 hours, 1,149 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: Faulted
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX DUE TO A BATTERY CHARGER LIMITER NR 2 (BCL2) FAULT ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY  WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ELECTRIC/BATTERY PUSH BUTTON SWITCH PER AMM 24-38-00 AND ESPM 24-45-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULT MESSAGE NOTED.
